MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT
Model Number EV08561CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.(expiry date: 10/2020).
 
Event or Problem Description
It was reported that during treatment of the iliac artery, the stent graft allegedly dislodged from the delivery system while being inserted through the introducer sheath.It was further reported that another stent graft was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided, and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: one valeo balloon expandable stent delivery system and stent were returned for evaluation.The device appeared to be bloody.The visual inspection noted that the stent was returned loose on the balloon and dislodged distally.The balloon was examined under magnification and crimp marks were visible on the balloon.Functional testing was unable to be performed due to the condition of the device.Therefore, the investigation is confirmed for dislodgement of the stent.The definitive root cause for the identified dislodged stent could not be determined based upon available information.It is unknown whether procedural issues involving the user's sheath contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4(expiry date: 10/2020), g4.H11: h3, h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VALEO BALLOON EXPANDABLE BILIARY STENT
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8947125
Report Number2020394-2019-03035
Device Sequence Number2087610
Product Code FGE
UDI-Device Identifier00801741000850
UDI-Public(01)00801741000850
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV08561CD
Device Catalogue NumberEV08561CD
Device Lot NumberGFCW1425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR